Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 364, Number 1

The spectrum of Schrödinger operators and Hodge Laplacians on conformally cusp manifolds
Sylvain Golénia and Sergiu Moroianu.
Trans. Amer. Math. Soc. 364 (2012), 1-29
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2833575
Atlas of products for wave-Sobolev spaces on $\mathbb{R}^{1+3}$
Piero D’Ancona, Damiano Foschi and Sigmund Selberg.
Trans. Amer. Math. Soc. 364 (2012), 31-63
Abstract, references and article information
Full-text PDF
MathSciNet review: 2833576
$A_{∞}$ estimates via extrapolation of Carleson measures and applications to divergence form elliptic operators
Steve Hofmann and José María Martell.
Trans. Amer. Math. Soc. 364 (2012), 65-101
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2833577
Post-critically finite fractal and Martin boundary
Hongbing Ju, Ka-Sing Lau and Xiang-Yang Wang.
Trans. Amer. Math. Soc. 364 (2012), 103-118
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2833578
Some eigenvalue problems for vectorial Sturm-Liouville equations with eigenparameter dependent boundary conditions
Chi-Hua Chan.
Trans. Amer. Math. Soc. 364 (2012), 119-136
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2833579
Simple vector bundles on plane degenerations of an elliptic curve
Lesya Bodnarchuk, Yuriy Drozd and Gert-Martin Greuel.
Trans. Amer. Math. Soc. 364 (2012), 137-174
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2833580
The classification of torsion-free abelian groups of finite rank up to isomorphism and up to quasi-isomorphism
Samuel Coskey.
Trans. Amer. Math. Soc. 364 (2012), 175-194
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2833581
Transfer maps in Hochschild (co)homology and applications to stable and derived invariants and to the Auslander–Reiten conjecture
Steffen Koenig, Yuming Liu and Guodong Zhou.
Trans. Amer. Math. Soc. 364 (2012), 195-232
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2833582
On the slice-ribbon conjecture for Montesinos knots
Ana G. Lecuona.
Trans. Amer. Math. Soc. 364 (2012), 233-285
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2833583
Small ball probability estimates for log-concave measures
Grigoris Paouris.
Trans. Amer. Math. Soc. 364 (2012), 287-308
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2833584
Graph braid groups and right-angled Artin groups
Jee Hyoun Kim, Ki Hyoung Ko and Hyo Won Park.
Trans. Amer. Math. Soc. 364 (2012), 309-360
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2833585
Newton polygons of higher order in algebraic number theory
Jordi Guàrdia, Jesús Montes and Enric Nart.
Trans. Amer. Math. Soc. 364 (2012), 361-416
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2833586
Representation of squares by monic second degree polynomials in the field of $p$-adic meromorphic functions
Hector Pasten.
Trans. Amer. Math. Soc. 364 (2012), 417-446
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2833587
Ground state and non-ground state solutions of some strongly coupled elliptic systems
Denis Bonheure, Ederson Moreira dos Santos and Miguel Ramos.
Trans. Amer. Math. Soc. 364 (2012), 447-491
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2833588
Solvability of second-order equations with hierarchically partially BMO coefficients
Hongjie Dong.
Trans. Amer. Math. Soc. 364 (2012), 493-517
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2833589
Cobordism categories of manifolds with corners
Josh Genauer.
Trans. Amer. Math. Soc. 364 (2012), 519-550
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2833590
Generalized Ehrhart polynomials
Sheng Chen, Nan Li and Steven V Sam.
Trans. Amer. Math. Soc. 364 (2012), 551-569
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2833591